# SDR SWI2025F00427

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERNAL SKIN REPAIR DOUBLER GOUGED FS969-FS985 (C-CHECK RO 04/04/2025)COMPLIED WITH ALL STEPS OF REO # 670-53-00-290 REV - F DATED 2019/04/26 AND PERFORMED PRESSURIZATION OF THE AIR CONDITIONING DISTRIBUTION SYSTEM WITH THE APU REF. CRJ-700 AMM 21-50-00-862-801-A02. LEAK CHECKS GOOD. COMPLIED WITH SKYCARD 51-900-1002-SKY.
